Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 159, NWS Fort Worth, TX

May 31, 2012Erath County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 31, 2012, 12:12 AM CDT for Erath County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 31, 2012, 12:12 AM CDT (05:12 UTC)
Expired
May 31, 2012, 12:35 AM CDT
In force
23 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Erath County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 92 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2012-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 451 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2012-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
451 J/kg
Mixed-layer CIN
-374 J/kg
Mixed-layer LCL
2223 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-119 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WUUS54 KFWD 310512
SVRFWD
TXC143-310600-
/O.NEW.KFWD.SV.W.0159.120531T0512Z-120531T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT THU MAY 31 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ERATH COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 100 AM CDT

* AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
  NORTHWEST OF HUCKABAY...MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MORGAN MILL AND STEPHENVILLE AROUND 1230 AM...

THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 363 AND 374.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3250 9842 3249 9805 3215 9793 3220 9822
      3229 9847
TIME...MOT...LOC 0512Z 279DEG 27KT 3241 9835

$$
1 follow-up statement
966 
WWUS54 KFWD 310535
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1235 AM CDT THU MAY 31 2012

TXC143-310546-
/O.CAN.KFWD.SV.W.0159.000000T0000Z-120531T0600Z/
ERATH TX-
1235 AM CDT THU MAY 31 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ERATH COUNTY IS
CANCELLED...

AT 1236 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING 
WEAKENED AND WAS NO LONGER SEVERE...THUS THE WARNING HAS BEEN 
CANCELLED.

LAT...LON 3250 9842 3249 9805 3215 9793 3220 9822
      3229 9847
TIME...MOT...LOC 0536Z 279DEG 27KT 3238 9814

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 11:52 PM CDT, 20 minutes earlier.

Area forecast discussion, May 30, 11:52 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT WED MAY 30 2012

.AVIATION...
BACK SIDE OF STORMS TIMES INTO METROPLEX TAF SITES RIGHT AT 06Z
AND WILL START THOSE TAFS OUT WITHOUT THUNDER. WACO WILL GET
WHATEVER HOLDS TOGETHER AROUND 07-08Z AND HAVE THAT INDICATED FORA
COUPLE OF HOURS. GUIDANCE CONTINUES TO TREND THE NORTHERN OKLAHOMA
CONVECTION INTO NORTH TEXAS...BUT WITH A WORKED OVER ATMOSPHERE
HERE I HAVE MY DOUBTS ABOUT THEM HOLDING TOGETHER. HAVE LEFT VCTS
12-15Z IN CASE THEY DO SURVIVE...AND THEN AFTER FROPA CONDITIONS
SHOULD BE VFR. 84

&&

.UPDATE...
WILL SEND A QUICK UPDATE OUT TO REMOVE TORNADO WATCH 324 AND ALSO
UPDATE CURRENT TEMPS/DEW POINTS AND WINDS BASED ON CURRENT TRENDS.

79

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT WED MAY 30 2012/
THUNDERSTORMS CONTINUE TO FIRE UP ALONG A BOUNDARY THAT EXTENDED
FROM JUST SOUTH OF GAINESVILLE...TO JUST EAST OF DENTON...TO
SOUTH OF CANTON AT 2030Z. A DRY LINE IS CURRENTLY OVER WEST TEXAS
FROM ABOUT 50 MILES WEST OF A CHILDRESS TO 25 MILES EAST OF BIG
SPRING. THUNDERSTORMS HAVE STARTED TO FORM ALONG THE DRY LINE AND
THEY WILL MOVE EAST SOUTHEAST INTO NORTH TEXAS LATER THIS
EVENING. THUNDERSTORMS ARE ALSO EXPECTED TO FORM ACROSS OKLAHOMA
NEAR THE COLD FRONT. THESE STORMS ARE EXPECTED TO MOVE SOUTHEAST
OVERNIGHT TONIGHT. THE AFOREMENTIONED COLD FRONT WILL MOVE
SOUTHEAST TONIGHT...AND SHOULD BE NEAR A PARIS TO GOLDTHWAITE
LINE BY MIDDAY THURSDAY. THIS FRONT WILL THEN SWEEP THROUGH THE
SOUTHEAST DURING THE AFTERNOON. RAIN CHANCES WILL LINGER ACROSS
THE SOUTH THROUGH TOMORROW NIGHT BEFORE ENDING. WE WILL SEE
COOLER TEMPERATURES THURSDAY NIGHT THROUGH FRIDAY NIGHT BEFORE
SOUTHERLY WINDS AND WARMER TEMPERATURES RETURN FOR THE WEEKEND
THROUGH THE EARLY PART OF NEXT WEEK.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  71  86  61  83  66 /  60  30  10   5  10
WACO, TX              70  88  63  85  67 /  40  30  30   5   5
PARIS, TX             67  82  57  79  60 /  60  40  10   5  10
DENTON, TX            69  85  59  82  64 /  60  30  10   5  10
MCKINNEY, TX          68  85  58  80  62 /  60  30  10   5  10
DALLAS, TX            70  86  61  82  65 /  60  30  10   5  10
TERRELL, TX           69  85  60  82  62 /  60  30  10   5   5
CORSICANA, TX         69  85  62  83  64 /  40  30  30   5   5
TEMPLE, TX            70  88  64  85  68 /  30  30  30  10   5
MINERAL WELLS, TX     68  85  58  84  65 /  60  30  10   5  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, May 30, 5:59 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CDT WED MAY 30 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311215-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
559 PM CDT WED MAY 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR ACROSS NORTH TEXAS
THIS AFTERNOON. A FEW OF THESE STORMS MAY BECOME SEVERE PRODUCING
HAIL OVER 1 INCH IN DIAMETER AND WIND GUSTS TO 60 MPH.

STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP NORTHWEST AND WEST
OF THE AREA ALONG A DRY LINE LATE THIS AFTERNOON AND EVENING.
THESE STORMS WILL MOVE EAST/SOUTHEAST INTO NORTH TEXAS TONIGHT.
LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH ANY
STORMS THAT DEVELOP...HOWEVER ISOLATED TORNADOES CANNOT BE RULED
OUT. ADDITIONAL THUNDERSTORMS MAY ENTER NORTH TEXAS FROM OKLAHOMA
OVERNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A COMPLEX OF THUNDERSTORMS IS LIKELY TO BE MOVING THROUGH PARTS
OF NORTH TEXAS DURING THE EARLY MORNING HOURS THURSDAY. AREAS
GENERALLY EAST OF INTERSTATE 35 WILL LIKELY BE IMPACTED BY THESE
THUNDERSTORMS. THERE IS A RISK OF SEVERE THUNDERSTORMS WITH
DAMAGING WINDS THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS AFTERNOON
THROUGH LATE TONIGHT ACROSS MUCH OF NORTH TEXAS.

CAVANAUGH

In the hours before

Special weather statement, May 30, 11:17 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1117 PM CDT WED MAY 30 2012

TXZ102-117-118-310445-
TARRANT TX-WISE TX-PARKER TX-
1117 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  PARKER COUNTY
  TARRANT COUNTY
  SOUTHERN WISE COUNTY

AT 1117 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
BRIAR TO 10 MILES NORTH OF GRANBURY...MOVING SOUTHEAST AT 35 MPH.

CITIES IN THE PATH OF THESE STORMS INCLUDE ALEDO...ANNETTA...
AURORA...AZLE...BENBROOK...BLUE MOUND...BOYD...BRIAR...CROWLEY...
DALWORTHINGTON GARDENS...EAGLE MOUNTAIN...EDGECLIFF...EVERMAN...
FOREST HILL...FORT WORTH...HALTOM CITY...HASLET...HUDSON OAKS...
HURST...KELLER...KENNEDALE...LAKE WORTH...LAKESIDE...NORTH RICHLAND
HILLS...PECAN ACRES...PELICAN BAY...RENDON...RENO...RICHLAND HILLS...
RIVER OAKS...SAGINAW...SANSOM PARK...SPRINGTOWN...WATAUGA...
WEATHERFORD...WESTWORTH...WHITE SETTLEMENT...WILLOW PARK AND
COTTONDALE.

FREQUENT CLOUD TO GROUND LIGHTNING ..VERY HEAVY RAINFALL...AND WIND
GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.

LAT...LON 3315 9739 3299 9740 3299 9718 3255 9715
      3256 9794 3317 9782
TIME...MOT...LOC 0417Z 302DEG 29KT 3305 9750 3258 9778

CAVANAUGH
Special weather statement, May 30, 11:31 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 PM CDT WED MAY 30 2012

TXZ102-117-118-310500-
TARRANT TX-WISE TX-PARKER TX-
1131 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTERN PARKER COUNTY
  WESTERN TARRANT COUNTY
  SOUTHEASTERN WISE COUNTY

AT 1130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG OUTFLOW BOUNDARY 3 MILES SOUTHEAST OF BRIAR...MOVING
SOUTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ALEDO...ANNETTA...AURORA...
AZLE...BENBROOK...BLUE MOUND...BOYD...BRIAR...CROWLEY...EAGLE
MOUNTAIN...EDGECLIFF...EVERMAN...FOREST HILL...FORT WORTH...HASLET...
HUDSON OAKS...LAKE WORTH...LAKESIDE...PECAN ACRES...PELICAN BAY...
RENO...RIVER OAKS...SAGINAW...SANSOM PARK...WESTWORTH...WHITE
SETTLEMENT AND WILLOW PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS ACTIVITY.

IF THESE WINDS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3306 9739 3299 9740 3298 9726 3255 9727
      3255 9755 3271 9774 3315 9756
TIME...MOT...LOC 0430Z 299DEG 28KT 3294 9750

CAVANAUGH
Special weather statement, May 30, 11:42 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 PM CDT WED MAY 30 2012

TXZ102-103-310515-
DENTON TX-WISE TX-
1142 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  DENTON COUNTY
  EASTERN WISE COUNTY

AT 1141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG OUTFLOW BOUNDARY 8 MILES SOUTHEAST OF DECATUR...MOVING EAST
AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ARGYLE...AURORA...
BARTONVILLE...BOYD...COPPER CANYON...CORINTH...CORRAL CITY...
DENTON...DOUBLE OAK...FLOWER MOUND...HICKORY CREEK...HIGHLAND
VILLAGE...JUSTIN...KRUM...LAKE DALLAS...NORTHLAKE...ROANOKE...
SANGER...SHADY SHORES...TROPHY CLUB AND RAY ROBERTS PARK ISLE DU
BOIS.

FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 50 MPH CAN BE
EXPECTED FROM THIS ACTIVITY.

IF THESE WINDS INTENSIFY...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3342 9700 3298 9703 3300 9759 3344 9749
TIME...MOT...LOC 0441Z 280DEG 20KT 3318 9746

CAVANAUGH
Special weather statement, May 30, 11:53 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1153 PM CDT WED MAY 30 2012

TXZ105-119>121-310530-
DALLAS TX-HUNT TX-KAUFMAN TX-ROCKWALL TX-
1153 PM CDT WED MAY 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN DALLAS COUNTY
  SOUTHWESTERN HUNT COUNTY
  NORTHERN KAUFMAN COUNTY
  ROCKWALL COUNTY

AT 1153 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTHEAST OF ROWLETT...MOVING EAST AT 40
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BALCH SPRINGS...CRANDALL...
FATE...FORNEY...GARLAND...HEATH...MESQUITE...QUINLAN...ROCKWALL...
ROWLETT...ROYSE CITY...SACHSE...SEAGOVILLE...SUNNYVALE AND TERRELL.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3284 9606 3283 9608 3264 9608 3263 9661
      3298 9665 3299 9605
TIME...MOT...LOC 0453Z 269DEG 34KT 3287 9651

CAVANAUGH
Special weather statement, May 31, 12:05 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1205 AM CDT THU MAY 31 2012

TXZ118-119-310530-
DALLAS TX-TARRANT TX-
1205 AM CDT THU MAY 31 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN DALLAS COUNTY
  TARRANT COUNTY

AT 1206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER HALTOM CITY...MOVING EAST AT 40 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ADDISON...ARLINGTON...
BEDFORD...BLUE MOUND...CARROLLTON...CEDAR HILL...COCKRELL HILL...
COLLEYVILLE...COPPELL...CROWLEY...DALLAS...DALWORTHINGTON GARDENS...
DESOTO...DUNCANVILLE...EDGECLIFF...EULESS...EVERMAN...FARMERS
BRANCH...FOREST HILL...FORT WORTH...GRAND PRAIRIE...GRAPEVINE...
HALTOM CITY...HASLET...HIGHLAND PARK...HURST...IRVING...KELLER...
KENNEDALE...LANCASTER...MANSFIELD...NORTH RICHLAND HILLS...PANTEGO...
RENDON...RICHLAND HILLS...SAGINAW...SOUTHLAKE...UNIVERSITY PARK...
WATAUGA AND CEDAR HILL STATE PARK.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3299 9677 3255 9674 3256 9741 3299 9738
TIME...MOT...LOC 0506Z 269DEG 34KT 3284 9723

CAVANAUGH
Local storm report, May 31, 12:12 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT THU MAY 31 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             1 SSW MURPHY            33.01N  96.63W
05/31/2012  M0.75 INCH       COLLIN             TX   PUBLIC

            RELAYED VIA COCORAHS

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 7:16 PM CDTSpecial Weather StatementFWDComanche, Coryell, Hamilton, Lampasas, Mills59 min
May 30, 9:12 PM CDTSevere Thunderstorm WarningFWDYoung63 min
May 30, 9:34 PM CDTSpecial Weather StatementFWDCooke26 min
May 30, 9:54 PM CDTSevere Thunderstorm WarningFWDJack66 min
May 30, 10:08 PM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young52 min
May 30, 10:17 PM CDTSpecial Weather StatementFWDDenton58 min
May 30, 10:38 PM CDTSpecial Weather StatementFWDEastland, Erath, Palo Pinto, Stephens22 min
May 30, 10:47 PM CDTSpecial Weather StatementFWDGrayson28 min
May 30, 10:54 PM CDTSpecial Weather StatementFWDParker, Wise36 min
May 30, 10:57 PM CDTSpecial Weather StatementFWDCollin, Dallas, Denton, Tarrant33 min
May 30, 11:17 PM CDTSpecial Weather StatementFWDParker, Tarrant28 min
May 30, 11:19 PM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
May 30, 11:31 PM CDTSpecial Weather StatementFWDTarrant29 min
May 30, 11:42 PM CDTSpecial Weather StatementFWDDenton33 min
May 30, 11:53 PM CDTSpecial Weather StatementFWDRockwall37 min
May 30, 11:56 PM CDTSevere Thunderstorm WarningFWDDenton28 min
May 31, 12:05 AM CDTSpecial Weather StatementFWDDallas, Tarrant25 min
May 31, 12:07 AM CDTSevere Thunderstorm WarningFWDHunt, Kaufman, Rockwall, Van Zandt53 min
May 31, 12:37 AM CDTSpecial Weather StatementFWDDallas38 min
May 31, 1:11 AM CDTSpecial Weather StatementFWDEllis, Navarro34 min
May 31, 1:52 AM CDTSpecial Weather StatementFWDNavarro23 min
May 31, 2:02 AM CDTSpecial Weather StatementFWDFreestone28 min
May 31, 2:06 AM CDTSpecial Weather StatementFWDCooke, Denton, Montague, Wise54 min
May 31, 2:32 AM CDTSpecial Weather StatementFWDAnderson28 min
May 31, 3:07 AM CDTSpecial Weather StatementFWDAnderson23 min
May 31, 5:13 AM CDTSevere Thunderstorm WarningFWDEllis, Navarro62 min
May 31, 6:07 AM CDTSpecial Weather StatementFWDLimestone23 min
May 31, 6:08 AM CDTSpecial Weather StatementFWDTarrant37 min
May 31, 6:11 AM CDTSpecial Weather StatementFWDLimestone19 min
May 31, 6:31 AM CDTSevere Thunderstorm WarningFWDFreestone, Limestone59 min
May 31, 7:09 AM CDTSpecial Weather StatementFWDLeon, Robertson36 min
May 31, 7:24 AM CDTAreal Flood AdvisoryFWDTarrant96 min
May 31, 7:34 AM CDTSevere Thunderstorm WarningFWDLeon56 min
May 31, 7:47 AM CDTSpecial Weather StatementFWDParker28 min
May 31, 7:54 AM CDTSpecial Weather StatementFWDHill36 min
May 31, 7:55 AM CDTSpecial Weather StatementFWDLimestone35 min
May 31, 8:07 AM CDTSpecial Weather StatementFWDJohnson23 min
May 31, 8:23 AM CDTSpecial Weather StatementFWDHood37 min
May 31, 8:47 AM CDTSpecial Weather StatementFWDHill, Somervell28 min
May 31, 9:01 AM CDTSpecial Weather StatementFWDErath29 min
May 31, 9:19 AM CDTSpecial Weather StatementFWDBosque26 min
May 31, 9:38 AM CDTSpecial Weather StatementFWDErath37 min
May 31, 9:46 AM CDTSpecial Weather StatementFWDMcLennan29 min
May 31, 10:04 AM CDTSpecial Weather StatementFWDCoryell26 min
May 31, 10:17 AM CDTSpecial Weather StatementFWDFalls, Robertson28 min
May 31, 10:34 AM CDTSpecial Weather StatementFWDComanche26 min
May 31, 10:37 AM CDTSpecial Weather StatementFWDBell53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.